# SDR DJFA2007039

- Difficulty date: March 30, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N789TA
- Make and model: Beech 400A
- Aircraft serial: RK268
- Engine: Pwa JT15D5
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE DISCOVERED A CRACK IN A VERTICAL STABILIZER RIB ABOVE THE ELEVATOR BELLCRANK MOUNTING BRACKET.  CRACK WAS .5" LONG AND TERMINATED TO A TOOLING HOLE.  CRACK WAS REPAIRED IAW ENGINEERING DATA.
